MAUDE Adverse Event Report: MEDIVATORS, INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT

MEDIVATORS, INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that rapicide pa high-level disinfectant part a sprayed onto an employee as they were taking the cap off.The employee reported their skin was "burning".The employee rinsed the affected area and sought additional medical treatment.The user facility did not disclose if medical treatment was administered.
 
Additional Manufacturer Narrative
Medivators has contacted the customer requesting additional information; however, to date the customer has not provided additional information.The rapicide pa part a sds provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." rapicide pa part a is bottled with a vented lid to allow chemical fumigation.The following language is from the rapicide pa label, "store upright in shipping carton.Store in original closed container.Never tamper with vent." it is unknown if the chemistry bottle orientation was changed during transport or storage at the facility.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13978098
Report Number2150060-2022-00022
Device Sequence Number14978405
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Model NumberML02-0117
Device Lot Number533013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown